# SDR AALA202211080879

- Difficulty date: October 30, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A9485Y34
- Condition: Corroded
- Location: Bs 500i Rbl 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD RIGHT HAND ACCESS PANEL LOWER SUPPORT RAIL LOCATED AT BS 500I AND RBL 21. REPLACED RAIL ASSEMBLY PER SRM 51-40-02-0G.
